# SDR YENA2025102801069

- Difficulty date: October 27, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N623JB
- Make and model: Airbus A320-232
- Aircraft serial: 02504
- Aircraft time: 75,953 hours, 27,059 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON FRAME SEGMENTS 1 AT DOOR / EMERGENCY EXIT / OVERWING EMERGENCY EXIT HATCH (AFT LH SIDE ZONE 834) CRACK LENGTH= 0.2 75 INCHES; REF AEROMAN WO@ 2025-262/1 NR# 2025-608616 REMOVED AND REPLACED FRAME SEGMENTS ON EMERGENCY EXIT DOOR DOOR 834 FOLLOWING INSTRUCTIONS OF TASKCARD NO. A320-52-1144-03-JB AND EC NO. A320-52-1144 FOR COMPLIANCE REFER TO TASK CARD 2025-619664.
